# SDR ASOA2014022710028

- Difficulty date: February 20, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,550 hours, 9,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK, 60LB MAX IS 35LB.   LUBED FWD GALLEY SERVICE DOOR IAW AMM 12-20-52, TASK 12-20-52-640-801 COMPLIED WITH FUNCTIONAL CHECK IAW MM 52-41-00, TASK 52-41-00-720-801, CHECKED GOOD.
